Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Kidney problems, have diarrhea. Can pepto bismol be taken?

Get your Health question answered in 3 easy steps Hi, I am Dr. XXXXXX(Family Physician). I will be looking into your query and guiding you through the process. Please write your query below. Ask a General & Family Physician Now Change Specialty173 Doctors are Online Online Doctors Dr. XXXXXX Family Physician Ask Now » Dr. Andrew Rynne Family Physician Ask Now » Dr. Timothy G Moser Family Physician Ask Now » Dr. Matthew Mintz Internal Medicine Ask Now » Dr. Carol Rogala Emergency Medicine Ask Now » Dr. Mimi Ghosh Family Physician Ask Now » Dr. Kiran Kumar General Physician Ask Now » Dr. Ada B. Dickinson Pediatrician Ask Now » Dr. Rohit Batra Dermatologist Ask Now » Dr. J. Krueger Oncolgist Ask Now » ...and 3500 more Doctors from across the world Questions answered (last week) Premium Questions Home » second stage kidney patient having diarrhea . Can Pepto Bismol be taken?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
No Pepto Bismol should be avoided in kidney disease,however Tinidaazole & probiotic preparation can be taken safely.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor